# SDR SWAA2022020253249

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRACK CRACKED BS 460 RBL 14 WL 156.  FWD CARGO  CRACKED TRACK AT BS 460, RBL 14, WL 156,  MEASURE IS L=.700'.  DAMAGE IS OUT OF LIMITS IAW SRM 53-00-53-1A-2, PARAG.4.B.1(A) DETAIL C FIG.103.   REMOVED FROM FWD CARGO TRACK BTW BS 400 - BS500D, RBL.14, WL.156 IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW CARGO TRACK ITEM 143A7501-10.  INSTALLED FWD CARGO COMPARTMENT BS396-BS500D; RBL14; WL156; IAW SRM 51-40-05-0G-0 AND DWG 143A7500.
